My WebMD Sign In, Sign Up

Family

Following Topic Unfollow Topic | 0 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi So if you think you have some kind of cancer, the only way you will ever find it, is through you doctor and not here.You need to get your...
Posted:
0 of 0 found this helpful
Q.
A.
Yes.
Posted:
1 of 1 found this helpful
Q.
A.
Receiving a verbal report from the doctor of having an enlarged stomach, in and by itself, is of little help to the patient. You deserve an...
Posted:
1 of 1 found this helpful
Q.
A.
Hi Beachbaby, not used this or know anybody who has but earthclinic does throw up some good answers http://www.earthclinic.com/supplements/noni2...
Posted:
1 of 1 found this helpful
Q.
A.
Your grandma more than likely has Post Polio Syndrome (PPS). Some polio survivors after many decades have a return of polio symptoms as you...
Posted:
1 of 1 found this helpful
Q.
A.
Hi, Yes you do have a problem, BP meds are a sex killers, statins for high cholesterol are sex killers, and with and poor erections yet you would...
Posted:
0 of 0 found this helpful
Q.
A.
 Let’s clear up any confusion about the letters “MBPS”.  The letters “MBPS” typically are shown together as an abbreviation for “Mega Bytes...
Posted:
1 of 1 found this helpful
Q.
A.
It can detect only very recent changes in the uterus.
Posted:
0 of 0 found this helpful
Q.
A.
Hi Found you this, it may help answer your question.Thrombocytopenia is the term for a reduced platelet (thrombocyte) count. The normal level is 140...
Posted:
1 of 3 found this helpful
Q.
A.
Hi If your addicted to Benzodiazines. This is from WWW.Patient.co.uk Definition of Dependence (DSM-IV) (Presence of three or more features, for a...
Posted:
0 of 0 found this helpful
Q.
A.
Sounds like she might have a UTI....please take her to the doctor adn ask to check for a UTI
Posted:
1 of 1 found this helpful
Q.
A.
Hi OK from what I can see, ADHA is her problem yes that's why she is on the drug, could be that she has grown out of it.But ADHA in young women...
Posted:
0 of 0 found this helpful
Q.
A.
Absolutely...start with the family doctor. This could be a simple, easily-identified problem like an anal fissure or hemorrhoid (causes bright red...
Posted:
1 of 1 found this helpful
Q.
A.
Could it be allergies?
Posted:
1 of 1 found this helpful
Q.
A.
Hi This piece of info may help you. Prognosis and Possible Complications Most people with mono recover fully, and can return to school or work in a...
Posted:
0 of 0 found this helpful